Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 26, 2023, 8:11 PM CST for 12 counties in Oklahoma. It was in force for 49 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2023, 8:11 PM CST (02:11 UTC)
- Expired
- Feb 26, 2023, 9:00 PM CST
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Destructive
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Grady County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 107 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 8:16 PM CST | HAIL 1 | Carnegie, OK | |
| Feb 26, 8:20 PM CST | TSTM WND DMG | 2 Ese Fort Cobb Reservo, OK | WIND DAMAGE TO HOME AND OUTBUILDING, UTILITY LINES DOWN. |
| Feb 26, 8:30 PM CST | TSTM WND GST 66 | 3 Sse Fort Cobb Reservo, OK | |
| Feb 26, 8:30 PM CST | TSTM WND GST 66 | 7 W Hinton, OK | |
| Feb 26, 8:30 PM CST | TSTM WND GST 80 | 1 S Bridgeport, OK | |
| Feb 26, 8:35 PM CST | TSTM WND GST 64 | 3 Sse Stecker, OK | |
| Feb 26, 8:35 PM CST | TSTM WND GST 68 | 7 W Hinton, OK | |
| Feb 26, 8:37 PM CST | TORNADO | 1 Nw Gracemont, OK | DAMAGE AT GRACEMONT CEMETERY CONSISTENT WITH RADAR TORNADO DEBRIS SIGNATURE. |
| Feb 26, 8:46 PM CST | TSTM WND GST 72 | Lawton, OK | |
| Feb 26, 8:52 PM CST | TORNADO | 5 Ne Pocasset, OK | BEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE AND BEGINNING OF DAMAGE REPORTS. |
| Feb 26, 9:00 PM CST | TSTM WND GST 59 | 2 Ssw Minco, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 3:33 PM CST | Tornado Watch | SPC | 6 hr |
| Feb 26, 7:32 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623
WUUS54 KOUN 270211
SVROUN
OKC011-015-017-031-039-043-051-065-073-075-141-149-270300-
/O.NEW.KOUN.SV.W.0021.230227T0211Z-230227T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
811 PM CST Sun Feb 26 2023
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Eastern Washita County in western Oklahoma...
Northern Comanche County in southwestern Oklahoma...
Southwestern Kingfisher County in central Oklahoma...
Northwestern Grady County in central Oklahoma...
Caddo County in southwestern Oklahoma...
Eastern Jackson County in southwestern Oklahoma...
Eastern Custer County in western Oklahoma...
Eastern Kiowa County in southwestern Oklahoma...
Southern Blaine County in northwestern Oklahoma...
North central Tillman County in southwestern Oklahoma...
Southeastern Dewey County in northwestern Oklahoma...
Canadian County in central Oklahoma...
* Until 900 PM CST.
* At 809 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Custer City to 5 miles north of
Corn to 3 miles northwest of Carnegie to 5 miles southwest of
Snyder, moving east at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR Binger, Geary, and El Reno.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Golf ball size hail and wind gusts up to 75 mph have been
observed with this line of thunderstorms.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Southwestern Oklahoma City, northern Lawton, El Reno, Weatherford,
Anadarko, Watonga, Yukon, Mustang, Tuttle, Hinton, Cache, Elgin,
Carnegie, Union City, Minco, Apache, Snyder, Geary, Okarche and
Thomas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3600 9817 3572 9786 3539 9773 3460 9836
3460 9918 3509 9876 3543 9889 3579 9897
TIME...MOT...LOC 0209Z 249DEG 59KT 3575 9888 3546 9882 3513 9866 3462
9903
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
031 follow-up statement
948
WWUS54 KOUN 270243
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
843 PM CST Sun Feb 26 2023
OKC011-039-043-065-073-075-141-149-270252-
/O.CAN.KOUN.SV.W.0021.000000T0000Z-230227T0300Z/
Washita OK-Kingfisher OK-Jackson OK-Custer OK-Kiowa OK-Blaine OK-
Tillman OK-Dewey OK-
843 PM CST Sun Feb 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHITA...SOUTHWESTERN
KINGFISHER...EASTERN JACKSON...EASTERN CUSTER...EASTERN KIOWA...
SOUTHERN BLAINE...NORTH CENTRAL TILLMAN AND SOUTHEASTERN DEWEY
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3572 9786 3539 9773 3460 9836 3460 9868
3520 9829 3562 9830
TIME...MOT...LOC 0242Z 249DEG 59KT 3594 9828 3565 9822 3532 9806 3481
9844
$$
OKC015-017-031-051-270300-
/O.CON.KOUN.SV.W.0021.000000T0000Z-230227T0300Z/
Comanche OK-Grady OK-Caddo OK-Canadian OK-
843 PM CST Sun Feb 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR NORTHERN COMANCHE...NORTHWESTERN GRADY...SOUTHEASTERN CADDO AND
CANADIAN COUNTIES...
At 842 PM CST, severe thunderstorms were located along a line
extending from 4 miles southeast of Hitchcock to 5 miles east of
Geary to 4 miles east of Cogar to 4 miles west of Lake Ellsworth,
moving east at 70 mph.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Southwestern Oklahoma City, northern Lawton, El Reno, Anadarko,
Yukon, Mustang, Tuttle, Cache, Elgin, Union City, Minco, Apache,
Fletcher, Cyril, Verden, Calumet, Cement, Medicine Park, Gracemont
and Pocasset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3572 9786 3539 9773 3460 9836 3460 9868
3520 9829 3562 9830
TIME...MOT...LOC 0242Z 249DEG 59KT 3594 9828 3565 9822 3532 9806 3481
9844
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:30 PM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 26, 5:30 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023
...New AVIATION...
.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023
A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:
- Severe thunderstorm wind gusts (greater than 80 mph) as storms
move through west/central/north Oklahoma and parts of western
north Texas
- Severe (post-frontal) westerly winds gusting to 60 mph
following the line of storms
- Significant tornadoes and significant hail produced by severe
storms as they track across northwest, west, west-central,
southwest Oklahoma and portions of western north Texas
The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.
Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.
Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:
+ People located in mobile homes should urgently plan to vacate
to nearby/permanent structures
+ Have multiple ways to receive warnings as power outages appear
quite possible with damaging winds
+ Charge digital devices and cell phones
+ Secure or put away loose items (e.g., trash cans, trampolines,
grills, basketball goals)
As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.
Thompson
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023
Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.
Thompson
&&
.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023
IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 45 71 40 71 / 100 0 0 0
Hobart OK 40 70 37 73 / 100 0 0 0
Wichita Falls TX 44 72 40 77 / 90 0 0 0
Gage OK 39 68 34 69 / 100 0 0 0
Ponca City OK 46 70 39 68 / 100 0 0 0
Durant OK 47 73 42 76 / 90 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
025-026-028>032-039>043-045>048-050>052.
Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
021>024-027-033>038-044.
Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.
Wind Advisory until 6 PM CST this evening for TXZ083-085-086.
Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.
High Wind Warning until 4 AM CST Monday for TXZ083-085-086.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...08Hazardous weather outlook, Feb 26, 4:09 AM CST, 16 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 409 AM CST Sun Feb 26 2023 OKZ004>048-050>052-TXZ083>090-271015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 409 AM CST Sun Feb 26 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk of severe thunderstorms this evening across portions of western Oklahoma and western north Texas. The moderate risk is generally south of a line from Reydon to Waynoka to Cherokee Oklahoma, and west of a line from Cherokee to Enid to Piedmont to Lawton Oklahoma, and north of a line from Lawton Oklahoma to Vernon and Crowell Texas. There is a slight and/or enhanced risk of severe storms for the remainder of the area. The primary threat will be damaging thunderstorm winds. Tornadoes will also be possible early this evening across southwestern Oklahoma and northwestern sections of north Texas with at least some potential of a strong tornado. The tornado risk will continue into the evening in areas farther north and east, although the potential for strong tornadoes will be lower than in southwest Oklahoma. Hail to the size of golf balls and locally heavy rainfall will also be possible. The most likely time for severe weather will be between 5 PM in western Oklahoma and western north Texas spreading east and exiting into eastern Oklahoma by 2 AM. Thunderstorms are expected to develop in the eastern Texas panhandle or far western Oklahoma late this afternoon. The wind shear will be very strong across the area this evening and instability will be sufficient that severe thunderstorms are likely. Supercell storms will be possible late this afternoon and early this evening with the potential of strong winds, hail, and perhaps tornadoes, and strong tornadoes will be possible, mainly in southwest Oklahoma and the adjacent part of north Texas. The storms will eventually evolve into a line of storms, with damaging thunderstorm winds being the primary threat. Tornadoes will still be possible with any rotation that develops within this line of storms, although the tornado threat will be lower than with the initial thunderstorms. These thunderstorms will be likely be moving at 60 to 80 mph today, so be aware and take action quickly if a warning is issued. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations late this afternoon and this evening. .Strong winds... After thunderstorms move though, strong non-thunderstorm winds will still be likely Sunday evening into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire weather... Fire weather conditions will be elevated across western Oklahoma and western north Texas each afternoon from Monday through Thursday due to warm temperatures and low afternoon relative humidity. Near-critical conditions are expected in the far west on Tuesday afternoon with stronger winds. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Feb 26, 7:53 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND GST ALTUS AIR FORCE BASE 34.66N 99.29W
02/26/2023 M59 MPH JACKSON OK ASOS
&&
JHLocal storm report, Feb 26, 7:58 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST CLINTON 35.51N 98.97W
02/26/2023 M70 MPH CUSTER OK ASOS
&&
JHLocal storm report, Feb 26, 8:00 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 N ALTUS 34.69N 99.33W
02/26/2023 M62 MPH JACKSON OK ASOS
&&
JHLocal storm report, Feb 26, 8:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 3 SE HOBART 35.00N 99.06W
02/26/2023 M73 MPH KIOWA OK ASOS
&&
JHLocal storm report, Feb 26, 8:05 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST CLINTON 35.51N 98.97W
02/26/2023 M77 MPH CUSTER OK ASOS
&&
JHLocal storm report, Feb 26, 8:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 4 SE HOBART 34.99N 99.05W
02/26/2023 M77 MPH KIOWA OK MESONET
&&
JHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:14 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| Feb 26, 6:29 PM CST | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Feb 26, 6:31 PM CST | Tornado Warning | OUN | Ellis, Roger Mills | 15 min |
| Feb 26, 6:37 PM CST | Tornado Warning | OUN | Beckham, Roger Mills | 23 min |
| Feb 26, 6:40 PM CST | Special Weather Statement | OUN | Harper | 35 min |
| Feb 26, 6:49 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 41 min |
| Feb 26, 6:53 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 52 min |
| Feb 26, 7:00 PM CST | Tornado Warning | OUN | Greer, Harmon | 30 min |
| Feb 26, 7:03 PM CST | Tornado Warning | OUN | Beckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 42 min |
| Feb 26, 7:05 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon | 25 min |
| Feb 26, 7:09 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 36 min |
| Feb 26, 7:24 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 51 min |
| Feb 26, 7:29 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 46 min |
| Feb 26, 7:33 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more | 42 min |
| Feb 26, 7:40 PM CST | Tornado Warning | OUN | Greer, Kiowa | 50 min |
| Feb 26, 7:43 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more | 47 min |
| Feb 26, 7:46 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| Feb 26, 8:06 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 54 min |
| Feb 26, 8:12 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more | 48 min |
| Feb 26, 8:25 PM CST | Tornado Warning | OUN | Caddo | 20 min |
| Feb 26, 8:29 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 19 min |
| Feb 26, 8:36 PM CST | Tornado Warning | OUN | Caddo, Canadian, Grady | 39 min |
| Feb 26, 8:45 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more | 45 min |
| Feb 26, 8:46 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 14 min |
| Feb 26, 8:52 PM CST | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 23 min |
| Feb 26, 9:03 PM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 42 min |
| Feb 26, 9:03 PM CST | Tornado Warning | OUN | Grant | 31 min |
| Feb 26, 9:06 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 39 min |
| Feb 26, 9:08 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 31 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Garfield, Kingfisher, Major | 17 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Canadian, Cleveland, Oklahoma | 48 min |
| Feb 26, 9:14 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 17 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay | 30 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 45 min |
| Feb 26, 9:22 PM CST | Tornado Warning | OUN | Grant, Kay | 38 min |
| Feb 26, 9:27 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more | 48 min |
| Feb 26, 9:27 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Feb 26, 9:31 PM CST | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more | 44 min |
| Feb 26, 9:33 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 42 min |
| Feb 26, 9:36 PM CST | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 39 min |
| Feb 26, 9:56 PM CST | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 36 min |
| Feb 26, 9:57 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Feb 26, 10:09 PM CST | Tornado Warning | OUN | Lincoln | 15 min |
| Feb 26, 10:15 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 45 min |
| Feb 26, 10:16 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more | 44 min |
| Feb 26, 10:20 PM CST | Tornado Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 14 min |
| Feb 26, 10:43 PM CST | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Feb 26, 10:52 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 38 min |
| Feb 26, 10:54 PM CST | Special Weather Statement | OUN | Bryan, Marshall | 36 min |
| Feb 26, 11:49 PM CST | Special Weather Statement | OUN | Bryan | 26 min |
| Feb 27, 2:27 PM CST | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.